Vol. 9, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Adams operations and Galois structure

Georgios Pappas

Vol. 9 (2015), No. 6, 1477–1514
Abstract

We present a new method for determining the Galois module structure of the cohomology of coherent sheaves on varieties over the integers with a tame action of a finite group. This uses a novel Adams–Riemann–Roch-type theorem obtained by combining the Künneth formula with localization in equivariant K-theory and classical results about cyclotomic fields. As an application, we show two conjectures of Chinburg, Pappas, and Taylor in the case of curves.

Keywords
Galois cover, Galois module, Riemann–Roch theorem, Euler characteristic
Mathematical Subject Classification 2010
Primary: 14L30, 14C40, 11S23
Secondary: 20C10, 14C35, 19E08, 11R33, 14F05
Milestones
Received: 24 February 2015
Accepted: 27 March 2015
Published: 7 September 2015
Authors
Georgios Pappas
Department of Mathematics
Michigan State University
Wells Hall
East Lansing, MI 48824-1027
United States